# SDR RAIA00302046

- Difficulty date: February 12, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 16,203 hours, 15,523 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Part number: C850176
- Part serial: 225
- Condition: Shorted
- Part time: 14,070 hours, 14,488 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5395-BWI- LEFT STALL WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED THE AOA SENSOR, OPS CK OK.
